HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The meromorphic solutions of the Bruschi-Calogero equation

Files in This Item:
pre465.pdf873.25 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83611

Title: The meromorphic solutions of the Bruschi-Calogero equation
Authors: Kawazumi, N. Browse this author
Shibukawa, Y. Browse this author
Issue Date: 1-Jul-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 465
Start Page: 1
End Page: 20
Abstract: We give all the meromorphic functions defined near the origin 0 E C satisfying a functional equation investigated by Bruschi and Calogero [1], [2].
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69215
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University